체험은 만족하셨나요?
방금 푼 그 흐름,
합격까지 이어보세요
지식 자료를 소장하고 멋진 의료인으로 성장하세요
학습 자료 둘러보기 →| Option | Assessment Finding | Clinical Interpretation & Rationale |
|---|---|---|
| 1 | Localized swelling and redness at the injection site with mild itching | This describes a local injection site reaction, which is a type I hypersensitivity response mediated by immunoglobulin E (IgE) but is confined to the tissue. While it requires monitoring, it does not indicate a systemic, life-threatening event [1]. |
| 2 | Sudden onset of severe dyspnea with audible wheezing and rapid pulse | This is the correct answer. It signals acute respiratory compromise (bronchospasm causing wheezing and dyspnea) and cardiovascular involvement (tachycardia), which are hallmark features of anaphylactic shock. This presentation indicates the reaction is systemic and can rapidly progress to respiratory and cardiovascular arrest [1,2]. |
| 3 | Generalized urticaria covering the arms and trunk with moderate pruritus | Generalized urticaria (hives) confirms a systemic IgE-mediated reaction, as it involves widespread mast cell degranulation in the skin [1]. While this is a serious sign that anaphylaxis may be developing, it does not yet constitute a critical threat to the airway or circulation on its own. |
| 4 | Nausea and vomiting with complaints of abdominal cramping | Gastrointestinal symptoms are common in anaphylaxis due to histamine release, but they are not the most critical indicators. They represent a systemic reaction but do not carry the same immediate threat to life as a compromised airway or breathing [3]. |
The ABC framework is paramount: a patent airway and effective breathing take absolute priority over cutaneous or gastrointestinal signs. In a patient with known sensitivity, the 15-minute post-injection window is the highest risk period for decompensation.
Differentiate findings: Local injection site reactions (swelling, erythema, pruritus) are confined and not immediately life-threatening. Generalized urticaria signals systemic mast cell activation but is not an emergency unless accompanied by airway, breathing, or circulatory compromise.
Sudden onset of severe dyspnea, audible wheezing, and tachycardia indicates bronchospasm and impending shock. This is anaphylaxis until proven otherwise. Immediately administer intramuscular epinephrine into the anterolateral thigh and call a rapid response.
학습 참고용입니다. 실제 임상은 최신 지침과 소속 기관 프로토콜을 따르세요.